MathSciNet Relay Station
MathSciNet bibliographic data
MR2211375 76S05 (34B15 35Q35 76D03 76R50 76V05 80A32)
Vajravelu, K.; Cannon, J. R.; Rollins, D. Diffusion of chemically reactive species in a porous medium. Quart. Appl. Math. 64 (2006), no. 1, 17–28.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement